Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
YLA23

Rash like breakout

Recommended Posts

So I started the regimen for about 2weeks now and I have a rash all over my face and it's itchy.. Is this normal will it go away?

Share this post


Link to post
Share on other sites

Sounds like an allergic reaction which is not the norm.  Stop immediately.  When it clears up, try again.  If it happens a second time, you may have an intolerance to BP

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×